# SDR SWAA2022110156776

- Difficulty date: October 7, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL CENTER LH BATTETY PACK AT FWD GALLEY AREA 2022-517262 / [01] REPLACED LOWERED CEILING PANEL CENTER LH BATTETY PACK AT FWD GALLEY AREA IAW B737-700 AMM 33-51-06-960-805 TEST IS OK;[02] CERTIFIED WORK PERFORMED.
